No Cover Image

Journal article 1088 views

Vlasov scaling for stochastic dynamics of continuous systems

Dmitri Finkelshtein Orcid Logo, Yuri Kondratiev, Oleksandr Kutoviy

Journal of Statistical Physics, Volume: 141, Issue: 1, Pages: 158 - 178

Swansea University Author: Dmitri Finkelshtein Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1007/s10955-010-0038-1

Published in: Journal of Statistical Physics
Published: 2010
URI: https://cronfa.swan.ac.uk/Record/cronfa16781
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 158
End Page: 178